# SDR DALA1124280942

- Difficulty date: March 31, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 57,736 hours, 43,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 591013045
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV CHECK IN MSP, NOTED CORROSION COMMON TO THE AFT PRESSURE BULKHEAD ANGLE LOCATED S-28L TO S-28R.  REPAIRED PER ERA 491320-14.
